# SDR REXA2024120201532

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 23,908 hours, 18,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ON EICAS MESSAGE NOT APPEARING WHEN PRESSING TEST   SWITCH ON THE EPSU BATTERY PACK LOCATED IN THE AVIONICS BAY (PS35)    R+R BATTERY CHARGER FOR EPSU BATTERY PACK IAW AMM 33-51-17. OPS CHECK GOOD AT THIS TIME.
